Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 56, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 8, 2008, 2:27 PM EDT for 6 counties in Michigan. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2008, 2:27 PM EDT (18:27 UTC)
- Expired
- Jun 8, 2008, 3:45 PM EDT
- In force
- 78 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Eaton County, MI, Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 54 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:00 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 8, 2:00 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 200 PM EDT SUN JUN 8 2008 LATEST UPDATE...AVIATION AND LONG TERM... .SYNOPSIS...(538 AM EDT SAT JUN 7 2008) A STATIONARY FRONT WILL REMAIN SITUATED OVER THE REGION INTO TUESDAY. WAVES OF LOW PRESSURE WILL TRAVEL ALONG THE FRONTAL SYSTEM AND BRING PERIODS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. FLOODING WILL BECOME AN INCREASING PROBLEM AS EACH WAVE OF LOW PRESSURE BRING ADDED RAINFALL TO THE ALREADY SATURATED GROUND. ONCE THE PRIMARY STORM MOVES THE FRONT OUT OF THE AREA LATER ON TUESDAY... COOLER AND DRIER WEATHER WILL RETURN TO THE REGION. && .SHORT TERM...(538 AM EDT SUN JUN 8 2008) (TODAY THROUGH TUESDAY) AS THE LOW LEVEL JET AND THE ASSOCIATED THUNDERSTORMS FINALLY MOVE OUT OF THE REGION DURING THE MID MORNING HOURS TODAY...SOUTHWEST MICHIGAN SHOULD SEE A SHORT PERIOD OF RELATIVELY DRY WEATHER. THE NEXT AREA OF CONVECTION...ASSOCIATED WITH UPPER LEVEL SPEED MAX AND CORRESPONDING LOW LEVEL JET CORE...MOVES INTO THE GRR CWA BY EARLY THIS SUNDAY AFTERNOON. THAT CONVECTION IS CURRENTLY OVER IOWA. ONCE THAT AREA MOVES THROUGH ANOTHER LOW LEVEL JET CORE AIMS AT SOUTHWEST MICHIGAN EARLY TONIGHT... THAT WILL TOUCH OF ADDITIONAL STORMS. THE PROFILES SHOW OVER 2000 J/KG OVER THE CENTRAL AND SOUTHERN CWA FROM 15Z THROUGH 24Z TODAY. SINCE THE WIND IS UNIDIRECTIONAL WITH HEIGHT... MOSTLY BOWING LINE SEGMENTS ARE EXPECTED WITH THE STORMS. AS A RESULT SEVERE STORMS ARE POSSIBLE ONCE AGAIN TODAY. PRECIPITABLE WATER VALUES REACH NEAR 2 INCHES THIS EVENING WHILE THEY WERE CLOSER TO 1.5 INCHES SATURDAY NIGHT. THUS I FEEL THE THREAT FOR FLOODING RAINFALL WOULD BE WITH US AGAIN THIS AFTERNOON AND TONIGHT. AS A RESULT OF THE 3 TO 6 INCHES OF RAIN THAT HAS ALREADY FALLEN AND THE THREAT OF MORE HEAVY RAINFALL TONIGHT...I HAVE ISSUED A FLOOD WATCH FOR THIS AFTERNOON AND TONIGHT FOR THE AREA BETWEEN I-96 AND I-94. FINALLY THE PRIMARY UPPER LOW COMES OUT LATER MONDAY INTO TUESDAY. AS THAT HAPPENS YET ANOTHER PERIOD OF THUNDERSTORMS WITH HEAVY RAINFALL IS POSSIBLE MONDAY AFTERNOON INTO EARLY TUESDAY MORNING. FLOODING WILL ONCE AGAIN BE A SIGNIFICANT ISSUE. AS WILL SEVERE WEATHER ONCE AGAIN. && .LONG TERM...(200 PM EDT SUN JUN 8 2008) (WEDNESDAY THROUGH SUNDAY) EXTENDED RANGE FCST LOOKS GOOD WITH NO SIGNIFICANT CHANGES NECESSARY. TRANQUIL WX IS ANTICIPATED WEDNESDAY THROUGH THURSDAY FOLLOWED BY OUR NEXT CHC FOR CONVECTION FRIDAY AND SATURDAY. HIGH PRESSURE WILL PRODUCE DRY WX LATE NEXT WEEKEND INTO THE FOLLOWING WEEK. && .MARINE...(538 AM EDT SUN JUN 8 2008) PERIODS OF THUNDERSTORMS WILL CONTINUE OVER THE NEAR SHORE WATERS INTO TUESDAY. THE LARGEST WAVES ARE EXPECTED EARLY MONDAY MORNING AS FRONTAL WAVE PASSES BY. WAVES MAY BE LARGE ENOUGH FOR SMALL CRAFT ADVISORIES AS WINDS INCREASE TO 25 KNOTS FROM THE SOUTH FOR ABOUT 12 HOURS. LIGHTER WINDS BY MID DAY MONDAY WILL ALLOW THE WAVES TO SUBSIDE. && .AVIATION...(200 PM EDT SUN JUN 8 2008) A ROUND OF STRONG TO SEVERE STORMS WILL AFFECT ALL TAF SITES BETWEEN 18Z AND 21Z THIS AFTN. THE STORMS WILL AFFECT THE MKG AND GRR TAF SITES BETWEEN 18Z AND 1930Z AND THE REMAINDER OF OUR TAF SITES BETWEEN 1930Z AND 21Z. IN ADDITION TO VERY HEAVY RAIN AND FREQUENT LIGHTNING... THE THUNDERSTORMS COULD ALSO PRODUCE WIND GUSTS IN THE 45 TO 55 KT RANGE AND HAIL. ADDITIONAL SHOWERS AND TSTORMS WILL REDEVELOP OVERNIGHT AS THE LLJ INCREASES. IN FACT THE THREAT FOR RAIN AND TSTORMS WILL CONTINUE THROUGH 18Z MONDAY AT ALL TAF SITES AND SOME OF THE STORMS COULD BE STRONG TO SEVERE. && .HYDROLOGY...(200 PM EDT SUN JUN 8 2008) A FLOOD WATCH IS IN EFFECT FOR OUR ENTIRE HSA THROUGH LATE MONDAY NIGHT. A ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS OUR HSA THIS AFTN AND BRING ANOTHER ROUND OF MDT TO HVY RAIN. THIS IN ADDITION TO ALL OF THE RAINFALL FROM YESTERDAY EVENING AND EARLY THIS MORNING COULD CAUSE FLOODING ISSUES. THEREFORE A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS HAS BEEN EXTENDED FOR PORTIONS OF OUR HSA THROUGH NOON MONDAY. A FLOOD WARNING ALSO CONTINUES FOR THE THORNAPPLE RIVER ABOVE HASTINGS IN BARRY COUNTY. ADDITIONAL RAIN AND TSTORM ACTIVITY WILL DEVELOP OVERNIGHT AS THE LLJ INCREASES. IN FACT THE THREAT FOR RAIN AND THUNDERSTORMS... ANY OF WHICH COULD PRODUCE HEAVY RAIN... WILL CONTINUE THROUGH MONDAY NIGHT. AFTER THE FINAL ROUND OF CONVECTION MOVES THROUGH LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING... SOME SIGNIFICANT FLOODING IS CERTAINLY POSSIBLE IF THESE MULTIPLE ROUNDS OF THUNDERSTORMS DO INDEED BRING HEAVY RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH IN EFFECT FOR OUR ENTIRE CWFA THROUGH 02Z. FLOOD WATCH IN EFFECT FOR OUR ENTIRE HSA THROUGH LATE MONDAY NIGHT. LM...NONE. && SYNOPSIS: WDM SHORT TERM: WDM LONG TERM: LAURENS MARINE WDM AVIATION: LAURENS HYDROLOGY: LAURENS/MJS
Hazardous weather outlook, Jun 8, 6:12 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 612 AM EDT SUN JUN 8 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-091015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 612 AM EDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT AS ANOTHER WAVE OF LOW PRESSURE TRACKS ALONG THE STATIONARY FRONT OVER NORTHERN LOWER MICHIGAN. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FLOODING WILL BE PROBLEM BETWEEN INTERSTATE 94 AND INTERSTATE 96 WEST OF LANSING AS SEVERAL ROUNDS OF ADDITIONAL THUNDERSTORMS WILL MOVE ACROSS THIS AREA THAT HAS ALREADY SEEN 3 TO 6 INCHES OF RAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING. SOME ROADS MAY HAVE SECTIONS THAT HAVE TO MUCH WATER OVER THE ROAD TO DRIVE SAFELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR MORE HEAVY RAINFALL...FLOODING AND THE SLIGHT RISK FOR SEVERE THUNDERSTORMS REMAINS INTO TUESDAY MORNING AS SEVERAL WAVES OF LOW PRESSURE TRAVEL ALONG A QUASI-STATIONARY FRONT OVER MICHIGAN. ANOTHER FRONTAL SYSTEM WILL MOVE INTO MICHIGAN LATER IN THE WEEK AND BRING ADDITIONAL THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO THIS EVENING AND FOR MONDAY AFTERNOON INTO MONDAY EVENING. LMZ844>849-091015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 612 AM EDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL WILL REDUCE THE SURFACE VISIBILITY TO UNDER A MILE AT TIMES THROUGH TONIGHT. GUSTY WINDS AND CLOUD TO WATER LIGHTNING ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN ADDITIONAL HAZARDS TO BOATERS TODAY. LATE TONIGHT SOUTHERLY WINDS MAY BUILD WAVES TO THE 3 TO 5 FOOT RANGE. WAVES OF THAT HEIGHT AREA DANGEROUS TO SMALL WATER CRAFT. RIPE TIDES MAY BE AN ISSUE TOO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WITH GUSTY WINDS...LARGE WAVES AND CLOUD TO WATER LIGHTING WILL CONTINUE INTO TUESDAY. WAVE HEIGHTS WILL FALL BELOW 4 FEET BY MID MORNING ON MONDAY. RIPE TIDES MAY BE AN ISSUE MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO THIS EVENING AND FOR MONDAY AFTERNOON INTO MONDAY EVENING. WDM
In the hours before
Local storm report, Jun 8, 10:39 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1039 AM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN ALLENDALE 42.99N 85.95W
06/08/2008 M3.25 INCH OTTAWA MI TRAINED SPOTTER
MEASURED NEAR THE INTERSECTION OF JOAL ST AND 68TH AVE.
&&
HOVINGLocal storm report, Jun 8, 10:59 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1059 AM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 3 E BATTLE CREEK 42.30N 85.17W
06/08/2008 M2.27 INCH CALHOUN MI TRAINED SPOTTER
MEASURED FROM 1130PM LAST NIGHT TO 1045AM THIS MORNING.
&&
HOVINGSpecial weather statement, Jun 8, 11:50 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 AM EDT SUN JUN 8 2008
MIZ037-038-081645-
LAKE-MASON-
1150 AM EDT SUN JUN 8 2008
...SPECIAL WEATHER STATEMENT...
AT 1146 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FREESOIL TO 8 MILES SOUTHWEST OF LUDINGTON...MOVING EAST AT 37 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LAKE MICHIGAN RECREATION AREA... HAMLIN LAKE...
LUDINGTON... FREESOIL... SCOTTVILLE...
FOUNTAIN... CUSTER... WALHALLA...
IRONS... BRANCH... WOLF LK...
BALDWIN... IDLEWILD... BRISTOL...
NIRVANA... CHASE... LUTHER...
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS GREATER
THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO
BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4420 8636 4419 8631 4419 8630 4417 8557
4382 8558 4382 8643 4396 8647 4401 8652
TIME...MOT...LOC 1550Z 266DEG 32KT 4417 8625 4387 8649
LAURENSSpecial weather statement, Jun 8, 1:06 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
106 PM EDT SUN JUN 8 2008
MIZ037>039-043>045-050-081800-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
106 PM EDT SUN JUN 8 2008
...SPECIAL WEATHER STATEMENT...
AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF FREESOIL TO SILVER LAKE ST PARK...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MEARS... STONY LAKE... NEW ERA...
SILVER LAKE ST PARK... ROTHBURY...
SHELBY... HAMLIN LAKE... BIG SABLE POINT...
LUDINGTON STATE PARK... LUDINGTON...
PENTWATER... LAKE MICHIGAN RECREATION AREA...
HART... FERRY... ELBRIDGE...
SCOTTVILLE... CRYSTAL VALLEY... CUSTER...
THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH
BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4419 8638 4418 8530 4358 8526 4345 8648
4355 8652 4371 8653 4375 8648 4383 8645
4396 8647 4407 8654
TIME...MOT...LOC 1706Z 244DEG 46KT 4425 8645 4375 8644Local storm report, Jun 8, 2:23 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
223 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG HOLLAND 42.77N 86.10W
06/08/2008 OTTAWA MI TRAINED SPOTTER
WINDS BETWEEN 35 AND 40 MPH. SMALL LIMBS DOWN.
&&
HOVINGLocal storm report, Jun 8, 2:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
227 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND GST 2 W HOLLAND 42.77N 86.14W
06/08/2008 E45.00 MPH ALLEGAN MI COUNTY OFFICIAL
ESTIMATED AT HOLLAND STATE PARK.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:09 PM EDT | Special Marine Warning | GRR | 81 min | |
| Jun 7, 8:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 44 min |
| Jun 7, 8:28 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia, Kent | 35 min |
| Jun 7, 9:00 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 60 min |
| Jun 7, 9:24 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 81 min |
| Jun 7, 9:30 PM EDT | Special Marine Warning | GRR | 90 min | |
| Jun 7, 9:39 PM EDT | Special Marine Warning | GRR | 96 min | |
| Jun 7, 9:48 PM EDT | Special Weather Statement | GRR | Barry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more | 87 min |
| Jun 7, 9:58 PM EDT | Flash Flood Warning | GRR | Allegan, Barry, Eaton, Ionia, Kent, Ottawa | 6 hr |
| Jun 7, 10:14 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton, Ionia, Kent | 46 min |
| Jun 7, 10:43 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 62 min |
| Jun 7, 10:57 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 203 days |
| Jun 7, 10:57 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 18 min |
| Jun 7, 11:21 PM EDT | Special Marine Warning | GRR | 90 min | |
| Jun 7, 11:47 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 47 min |
| Jun 8, 1:23 AM EDT | Special Weather Statement | GRR | Kent | 67 min |
| Jun 8, 1:35 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 55 min |
| Jun 8, 3:27 AM EDT | Flood Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 48 hr |
| Jun 8, 4:01 AM EDT | Areal Flood Warning | GRR | Allegan, Barry, Eaton, Ionia, Kent, Ottawa | 56 hr |
| Jun 8, 9:29 AM EDT | Special Weather Statement | GRR | Ottawa | 61 min |
| Jun 8, 10:33 AM EDT | River Flood Warning | GRR | Barry | 5 days |
| Jun 8, 11:50 AM EDT | Special Weather Statement | GRR | Lake, Mason | 55 min |
| Jun 8, 12:23 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 8, 1:04 PM EDT | Special Marine Warning | GRR | 86 min | |
| Jun 8, 1:06 PM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Newaygo, Oceana, Osceola | 54 min |
| Jun 8, 1:12 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 48 min |
| Jun 8, 1:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Muskegon, Newaygo, Oceana, Ottawa and 1 more | 64 min |
| Jun 8, 1:38 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Mecosta, Newaygo, Oceana, Osceola | 52 min |
| Jun 8, 1:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 38 min |
| Jun 8, 2:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Clare, Gratiot, Ionia, Isabella and 7 more | 74 min |
| Jun 8, 2:30 PM EDT | Tornado Warning | GRR | Clare, Osceola | 38 min |
| Jun 8, 2:34 PM EDT | Tornado Warning | GRR | Osceola | 13 min |
| Jun 8, 3:16 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more | 59 min |
| Jun 8, 3:34 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 71 min |
| Jun 8, 4:01 PM EDT | Tornado Warning | GRR | Clinton, Eaton, Ingham | 25 min |
| Jun 8, 4:45 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 30 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.